A Note on Radicals in Factor Semigroups

Robert Šulka

Matematicko-fyzikálny časopis (1964)

  • Volume: 14, Issue: 4, page 297-300
  • ISSN: 0139-9918

How to cite


Šulka, Robert. "Заметка о радикалах в факторполугруппах." Matematicko-fyzikálny časopis 14.4 (1964): 297-300. <http://eudml.org/doc/29565>.

author = {Šulka, Robert},
journal = {Matematicko-fyzikálny časopis},
keywords = {group theory},
language = {rus},
number = {4},
pages = {297-300},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Заметка о радикалах в факторполугруппах},
url = {http://eudml.org/doc/29565},
volume = {14},
year = {1964},

AU - Šulka, Robert
TI - Заметка о радикалах в факторполугруппах
JO - Matematicko-fyzikálny časopis
PY - 1964
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 14
IS - 4
SP - 297
EP - 300
LA - rus
KW - group theory
UR - http://eudml.org/doc/29565
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.